The College Admissions Problem Revisited
Alvin Roth and
Marilda Sotomayor
Econometrica, 1989, vol. 57, issue 3, 559-70
Abstract:
The college admissions problem is perhaps the simplest model of many-to-one matching in two-sided markets, such as labor markets. The authors show that the set of stable outcomes (which is equal to the core defined by weak domination) has some surprising properties not found in models of one-to-one matching. These properties may help to explain the success that this kind of model has had in explaining empirical observations. Copyright 1989 by The Econometric Society.
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (77)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819890 ... O%3B2-J&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:57:y:1989:i:3:p:559-70
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().